Alert archive / California / Wind Advisories in 2023
Wind Advisory 11, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 3, 2023, 1:07 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Feb 5, 2023, 6:00 AM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2023, 1:07 PM PST (21:07 UTC)
- In effect from
- Feb 5, 2023, 6:00 AM PST
- Expired
- Feb 5, 2023, 9:01 PM PST
- In force
- 15 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3038 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
615 WWUS76 KSGX 032107 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 107 PM PST Fri Feb 3 2023 CAZ055-060-040600- /O.NEW.KSGX.WI.Y.0011.230205T1800Z-230206T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 107 PM PST Fri Feb 3 2023 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY... * WHAT...West winds 25 to 35 mph with gusts to 50 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...From 10 AM to 10 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-061-062-065-040600- /O.NEW.KSGX.WI.Y.0011.230205T1800Z-230206T0800Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 107 PM PST Fri Feb 3 2023 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 10 AM Sunday to midnight PST Sunday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Connolly
7 follow-up statements
640 WWUS76 KSGX 040420 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 820 PM PST Fri Feb 3 2023 CAZ055-060-041400- /O.CON.KSGX.WI.Y.0011.230205T1800Z-230206T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 820 PM PST Fri Feb 3 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST SUNDAY... * WHAT...West winds 25 to 35 mph with gusts to 50 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...From 10 AM to 10 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-061-062-065-041400- /O.CON.KSGX.WI.Y.0011.230205T1800Z-230206T0800Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 820 PM PST Fri Feb 3 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 10 AM Sunday to midnight PST Sunday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
627 WWUS76 KSGX 041159 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 359 AM PST Sat Feb 4 2023 CAZ055-060-042200- /O.EXT.KSGX.WI.Y.0011.230205T1400Z-230206T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 359 AM PST Sat Feb 4 2023 ...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 10 PM PST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...From 6 AM to 10 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-061-062-065-042200- /O.CON.KSGX.WI.Y.0011.230205T1800Z-230206T0800Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 359 AM PST Sat Feb 4 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 10 AM Sunday to midnight PST Sunday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JMB
170 WWUS76 KSGX 042143 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 143 PM PST Sat Feb 4 2023 CAZ055-060-050600- /O.CON.KSGX.WI.Y.0011.230205T1400Z-230206T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 143 PM PST Sat Feb 4 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM PST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...From 6 AM to 10 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-061-062-065-050600- /O.CON.KSGX.WI.Y.0011.230205T1800Z-230206T0800Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 143 PM PST Sat Feb 4 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 10 AM Sunday to midnight PST Sunday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Connolly
009 WWUS76 KSGX 050431 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 831 PM PST Sat Feb 4 2023 CAZ055-060-051400- /O.CON.KSGX.WI.Y.0011.230205T1400Z-230206T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 831 PM PST Sat Feb 4 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM PST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...From 6 AM to 10 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-061-062-065-051400- /O.CON.KSGX.WI.Y.0011.230205T1800Z-230206T0800Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 831 PM PST Sat Feb 4 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 10 AM Sunday to midnight PST Sunday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
494 WWUS76 KSGX 051309 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 509 AM PST Sun Feb 5 2023 CAZ055-060-052200- /O.CON.KSGX.WI.Y.0011.230205T1400Z-230206T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 509 AM PST Sun Feb 5 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand could bring poor travel conditions. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-061-062-065-052200- /O.CON.KSGX.WI.Y.0011.230205T1800Z-230206T0800Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 509 AM PST Sun Feb 5 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PST TONIGHT... * WHAT...West winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 10 AM this morning to midnight PST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand could bring poor travel conditions. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JMB
090 WWUS76 KSGX 052139 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 139 PM PST Sun Feb 5 2023 CAZ055-060-060545- /O.CON.KSGX.WI.Y.0011.000000T0000Z-230206T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 139 PM PST Sun Feb 5 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand could bring poor travel conditions. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-061-062-065-060545- /O.CON.KSGX.WI.Y.0011.000000T0000Z-230206T0800Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 139 PM PST Sun Feb 5 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WHAT...West winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, Coachella Valley, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 10 AM this morning to midnight PST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand could bring poor travel conditions. * ADDITIONAL DETAILS...Winds will be strongest on the desert slopes of the mountains and through the San Gorgonio Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Connolly
194 WWUS76 KSGX 060501 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 901 PM PST Sun Feb 5 2023 CAZ056-058-061-062-065-060615- /O.CAN.KSGX.WI.Y.0011.000000T0000Z-230206T0800Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 901 PM PST Sun Feb 5 2023 ...WIND ADVISORY IS CANCELLED... Winds will remain gusty along the desert slopes, but below Advisory strength $$ CAZ055-060-060615- /O.CAN.KSGX.WI.Y.0011.000000T0000Z-230206T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 901 PM PST Sun Feb 5 2023 ...WIND ADVISORY IS CANCELLED... Winds have decreased. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 3, 9:14 AM PST, 3 hours 53 minutes earlier.
Area forecast discussion, Feb 3, 9:14 AM PST, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service San Diego CA 914 AM PST Fri Feb 3 2023 .SYNOPSIS... Dry weather with a warming trend will continue through Saturday. A low pressure system moving inland through California on Sunday will bring cooler and windier conditions, as well as some showers. Weak Santa Ana winds will occur on Tuesday, with warmer temperatures. On Wednesday and Thursday, a weak low pressure system from the northwest could bring some slight cooling with gusty west to northwest winds in the mountains and deserts. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... At 9 AM, satellite imagery shows abundant high clouds moving across Southern California ahead of a weak low pressure system moving northward along the West Coast. High clouds will be thickest and most widespread this morning, then will decrease this afternoon and evening. Low clouds could make a return along the southern San Diego County coast tonight, though any low clouds that do form will be very patchy. As the low pressure system pushes north and east, weak high pressure will build in behind it, bringing us slightly warmer temperatures for Saturday. Temperatures will warm on Saturday about 2 to 4 degrees from today, with the greatest warming occurring in the lower deserts. A low pressure system is forecast to push inland into California on Sunday, bringing much cooler temperatures, gusty onshore winds, and showers over and west of the mountains. The strongest winds will be over the desert slopes of the mountains and into the deserts, with peak gusts around 50 mph. There will also be strong winds over the coastal waters. Please see the marine discussion below for more details on those winds. Temperatures will drop about 10 degrees on Sunday from Saturday, with most lower elevations in the 60s for high temperatures. Showers will occur over and west of the mountains, mainly Sunday morning. These showers are not forecast to be heavy, with little accumulation (generally 0.10" or less) expected. The highest accumulations will likely be on the coastal slopes of the San Bernardino Mountains, where perhaps up to 0.25" could accumulate. The system will quickly push inland late Sunday into Monday, settling over the Southwest by Tuesday. This will set up an offshore pressure gradient over SoCal and resultant northeasterly winds late Monday into Tuesday. These Santa Ana winds aren't looking to be too strong at this time, and look to be confined mostly to the coastal mountain slopes. Ensembles diverge a bit on exactly when this low pressure system will push out of the Southwest U.S. GFS ensembles are pushing the system east fairly quickly, around the Tuesday evening/night time period. EC ensembles have the system lingering a bit longer over the Southwest, which would prolong the Santa Ana winds over SoCal. With the offshore flow pattern over SoCal, temperatures will warm up a bit, especially on Tuesday, west of the mountains. Onshore flow looks to return by Wednesday afternoon as another weak low pressure system looks to approach the West Coast. It's a bit too early to know the impacts this system will have on SoCal, but it is looking to be cooler and windier for the second half of next week. && .AVIATION... 041650Z...SCT-BKN clouds at/above 20,000 ft MSL becoming FEW-SCT late this afternoon and unrestricted vis through Saturday morning. There is a 20 percent chance of fog developing near the coast after 12Z Saturday, but no CIGS or VIS restrictions expected at the coastal airports through Saturday morning. && .MARINE... There is a 20 percent chance of patchy fog developing over the coastal waters Saturday morning into Saturday afternoon. Any fog that forms will likely lift by Saturday evening. Strong west to northwest winds with gusts 25-30 kt and combined seas of 7-10 feet with steep waves will likely produce hazardous boating conditions Sunday afternoon through Monday. && .BEACHES... A west swell of 8-9 ft with a period of 7-9 seconds from 290 degrees will likely produce surf of 3 to 6 feet with local sets to 7 feet Sunday evening into Monday. Largest waves will occur on exposed west- facing beaches in San Diego County. Gusty onshore winds coincident with this swell will produce rough surf. Swell will lower to 6-8 ft Tuesday, but with the period increasing to 12-13 sec and weak offshore flow, elevated surf will likely continue. Elevated surf and strong rip currents will create dangerous swimming conditions Monday and Tuesday. Swell and surf lower on Wednesday. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && PUBLIC...Connolly AVIATION/MARINE/BEACHES...PG
Nearby
Wind Advisories in California, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.